MathSciNet Relay Station
MathSciNet bibliographic data
MR1792372 53C26 (14M25 53D20)
Bielawski, Roger; Dancer, Andrew S. The geometry and topology of toric hyperkähler manifolds. Comm. Anal. Geom. 8 (2000), no. 4, 727–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement